Covariant differential operators.
Mathematische Annalen, Tome 288 (1990) no. 1, pp. 731-739
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Hermitian symmetric space, holomorphically induced representations, covariant differential operator, unitarizable module, K-finite vectors
@article{MAN_1990__288_1_164763,
author = {Thomas J. Enright and Mark G. Davidson},
title = {Covariant differential operators.},
journal = {Mathematische Annalen},
pages = {731--739},
year = {1990},
volume = {288},
number = {1},
zbl = {0723.22017},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164763/}
}
Thomas J. Enright; Mark G. Davidson. Covariant differential operators.. Mathematische Annalen, Tome 288 (1990) no. 1, pp. 731-739. http://geodesic.mathdoc.fr/item/MAN_1990__288_1_164763/